Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


long term side effect of sustiva or combivir
Oct 28, 2007

I am taking Sustiva and Combivir for for two years. Even if i had some difficulties now i am fine and all the side effects are gone but there is one thing i can't understand. I am an accounting full time student and lately i can not concentrate at all. I feel like i understand everything but when it comes to the test my results are bad. Do you think is this from the medication i am in? Because i was a very good student. My dr. said it could be form sustiva but the other medications has more side effect. what can i do?

Response from Dr. Henry

Sustiva can cause long term central nervous system side effects including decrease concentration though for most patients on long term Sustiva that is not much of a problem. Most patients having problems concentrating have other factors (stress, depression and others) that impact concentration to a greater degree than HIV or HIV medications so a good evaluation by a psychologist or neurologist or both may be helpful. KH



Previous
Can Lipoatrophy be prevented?
Next
Brugada Syndrome

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement